Alert archive / Illinois / Freeze Warnings in 2019

Freeze Warning 3, NWS St. Louis, MO

October 31, 20196 counties in Illinois; Sainte Genevieve County, Missouri

NWS St. Louis, MO issued this freeze warning at Oct 31, 2019, 3:13 AM CDT for 6 counties in Illinois; Sainte Genevieve County, Missouri. It took effect at Oct 31, 2019, 9:00 PM CDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2019, 3:13 AM CDT (08:13 UTC)
In effect from
Oct 31, 2019, 9:00 PM CDT
Expired
Nov 1, 2019, 10:00 AM CDT
In force
13 hr
Issued by
NWS St. Louis, MO

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Marion County, IL, Randolph County, IL, Washington County, IL, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

721 
WWUS73 KLSX 310813
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
313 AM CDT Thu Oct 31 2019

ILZ064-065-069-070-074-079-MOZ075-312015-
/O.UPG.KLSX.FZ.A.0001.191101T0200Z-191101T1500Z/
/O.NEW.KLSX.FZ.W.0003.191101T0200Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
313 AM CDT Thu Oct 31 2019

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...In Missouri, Sainte Genevieve MO County. In Illinois, 
  Bond IL, Fayette IL, Clinton IL, Marion IL, Washington IL and 
  Randolph IL Counties.

* WHEN...From 9 PM this evening to 10 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ058>060-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>074-084-085-099-311500-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-191031T1500Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Cole MO-Crawford MO-Franklin MO-Gasconade MO-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-Macoupin IL-
Madison IL-Madison MO-Marion MO-Moniteau MO-Monroe IL-Monroe MO-
Montgomery IL-Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO-
Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Columbia, Edwardsville, Farmington, Fulton, Hannibal, 
Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, 
Quincy, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
313 AM CDT Thu Oct 31 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of central, east central, northeast and 
  southeast Missouri and south central, southwest and west 
  central Illinois.

* WHEN...Through 10 AM CDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Britt
4 follow-up statements
164 
WWUS73 KLSX 311504
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
Issued by National Weather Service Kansas City/Pleasant Hill MO
1004 AM CDT Thu Oct 31 2019

ILZ058>060-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>074-084-085-099-311615-
/O.EXP.KLSX.FZ.W.0002.000000T0000Z-191031T1500Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Cole MO-Crawford MO-Franklin MO-Gasconade MO-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-Macoupin IL-
Madison IL-Madison MO-Marion MO-Moniteau MO-Monroe IL-Monroe MO-
Montgomery IL-Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO-
Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Columbia, Edwardsville, Farmington, Fulton, Hannibal, 
Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, 
Quincy, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
1004 AM CDT Thu Oct 31 2019

...FREEZE WARNING HAS EXPIRED...

Expect temperatures to gradually warm into the middle to upper 30s
through the late morning and afternoon hours. 

$$

ILZ064-065-069-070-074-079-MOZ075-010315-
/O.CON.KLSX.FZ.W.0003.191101T0200Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
1004 AM CDT Thu Oct 31 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...In Illinois, Randolph IL, Fayette IL, Bond IL, Clinton 
  IL, Washington IL and Marion IL Counties. In Missouri, Sainte 
  Genevieve MO County.

* WHEN...From 9 PM this evening to 10 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Blair
733 
WWUS73 KLSX 312036
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
336 PM CDT Thu Oct 31 2019

ILZ064-065-069-070-074-079-MOZ075-011200-
/O.CON.KLSX.FZ.W.0003.191101T0200Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
336 PM CDT Thu Oct 31 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 degrees.

* WHERE...Parts of southeast Missouri and south central and
  southwest Illinois.

* WHEN...From 9 PM this evening to 10 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Carney
556 
WWUS73 KLSX 010853
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
353 AM CDT Fri Nov 1 2019

ILZ064-065-069-070-074-079-MOZ075-011500-
/O.CON.KLSX.FZ.W.0003.000000T0000Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
353 AM CDT Fri Nov 1 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 26 degrees.

* WHERE...Parts of southeast Missouri and south central and 
  southwest Illinois.

* WHEN...Until 10 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

BSH
635 
WWUS73 KLSX 011500
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
1000 AM CDT Fri Nov 1 2019

ILZ064-065-069-070-074-079-MOZ075-011600-
/O.EXP.KLSX.FZ.W.0003.000000T0000Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
1000 AM CDT Fri Nov 1 2019

...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

Temperatures are warming above freezing, therefore the freeze
warning is allowed to expire. This is the last freeze warning for
the remainder of the season.

$$

MRM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 30, 11:40 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Oct 30, 11:40 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1140 PM CDT Wed Oct 30 2019

.UPDATE...
Issued at 923 PM CDT Wed Oct 30 2019

At 9pm, surface temperatures have fallen a bit quicker than
originally anticipated, with sub-freezing temperatures around 30
degrees for much of Knox, Shelby, and Lewis counties. KUIN has
fallen to 32F and KCOU to 34F. It is for this reason, along with
light precipitation already occurring, that the Winter Weather
Advisory was moved up to begin early this evening.

IR satellite imagery has been helpful at evaluating cloud ice
potential through sampling of cloud top temps, and indeed cloud
tops have cooled to below -10C for many areas N and W of the STL
metro area thanks to at least a partial seeder-feeder effect from
cold cloud tops advecting from OK this evening. This has resulted
in snow onset a bit earlier for KUIN and likely in central MO
imminently, but will probably only be temporary, as these colder
cloud tops are expected to move out by 04z. At that point, the
original cloud ice forecast still looks mostly on track.

Colder surface temps and a period of colder cloud tops will result
in a bit more snow forecast than earlier and less icing from
freezing rain--with the biggest change occuring in portions of
northeast MO where amounts approaching 3-4 inches of snow will be
possible with little or no ice accretion. Elsewhere, the forecast
largely remains on track for snow and ice amounts. It needs to be
emphasized that the snow forecast is for grassy surfaces with
roads expected to receive less. The current Advisory area still
looks good taking into account the road consideration.

Another notable thing is the blustery conditions that will develop
later tonight and continue into Thursday with sustained winds of
15-20 mph and gusts to 30-35 mph at times. For areas that receive
a few inches of snow in northeast MO and west-central IL, this
could create additional issues with regard to blowing and drifting
snow especially on rural roads.

Finally, the RAP shows an area of modest 100-200 MUCAPEs south of
STL metro, with this expanding into southwest IL this evening
before exiting. Sure enough, a CG or two have been seen thus far
in this area. An isolated thunderstorm will be possible in these
areas.

TES

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 336 PM CDT Wed Oct 30 2019

This is a complex forecast over the next 12 -18 hours across the
area. The expectation is for light rain to breakout by early this
evening as a midlevel disturbance ejects eastward out of the lee of
the Rockies. The precipitation will eventually changeover to snow
from northwest to southeast overnight into early Thursday morning as
the temperature profile rapidly cools in the 700-800 hPa layer.
However, there likely will be at least a brief period of time where
there is a lack of cloud ice nuclei aloft and surface temperatures
drop below freezing. This situation would produce light freezing
rain, with a light glaze expected. This is most likely this evening
across portions of northeast Missouri where upstream infrared
satellite imagery depicts cloud top temperatures mostly in the -5 to
-10C range. These cloud top temperatures likely will not be cold
enough to support the introduction of ice.

The light snow should wind down late tonight and into the
early morning hours with lingering flurries possible for several
hours. Snowfall accumulations will take place mostly across the
northwestern third of the CWA with the heaviest accumulations (1-3")
from near Kirksville ENE toward Canton. Have issued a winter weather
advisory for these locations as there is expected to be several
hours of light snow falling with temperatures falling through the
upper 20s. Therefore, travel conditions may deteriorate as road
temperatures fall toward the freezing mark.

The other story is the anomalously cold conditions. Widespread near
or below freezing temperatures are expected tonight so no changes
made to tonight's freeze warning. Temperatures through midday will
likely remain steady, with only a slight rebound in the afternoon.
Highs should only be in the mid to upper 30s, which is about 25-30
degrees below normal! In fact, all three of our climate sites are
likely to break daily record low maximum temperatures for Halloween.
Please see the CLIMATE section for more details.

A clearing sky will greet the region late Thursday afternoon into
the evening hours from west to east. A surface ridge will quickly
slide southeastward across the area into the mid south and Ohio
Valley. Southwesterly return flow around this surface ridge will act
to help keep temperatures up a bit, with steadying or even slowly
rising temperatures late Friday night for parts of the area.
Consequently, raised low temperatures a few degrees for northwestern
sections of the forecast area. That being said, very cold
temperatures are still forecast areawide. Lows should range from the
mid to upper 20s across the bi-state area.

Gosselin

.LONG TERM...  (Friday through Next Wednesday)
Issued at 336 PM CDT Wed Oct 30 2019

A broad long wave trof will dominate much of NOAM during this
period. Short waves of varying intensity translating across the
region within the mean long wave trof will be responsible for
several frontal passages and any precipitation threat along with
helping modulate temperatures.

We are in between short waves on Friday in the wake of Thursday's
departing trof and just in advance of the next prominent trof.
Low level WAA will be in full force in the wake of the retreating
surface high pressure system and this along with an initial lack
of clouds should allow for much warmer temperatures than
Thursday's chill. Still highs will remain below normal for the
beginning of November. This upstream short wave trof will then
amplify and dig into the Mississippi Valley Friday night into
early Saturday driving a cold front through the region. The cold
front itself will bring a reinforcing shot of cold air and keep
temperatures well below normal. Any real question with this system
is the potential for any post-frontal precipitation. The NAM is
the sole model showing any potential into our CWA with the
southern edge of a post-frontal band clipping northeast MO and
west central IL between 06-12z Saturday. This band would be the
result of low-mid level frontogenetic forcing and weak large
scale forcing associated with the digging upper trof, and thermal
profiles on the NAM would suggest largely snow. If this occurs it
looks like a quick round with very minor accumulations less than
an inch. The good news is that all of the other deterministic
guidance and SREF and GEFS suggest this precipitation will remain
north of the CWA, and that is the course of the current forecast.
Otherwise brisk northwest winds and typical post-frontal
stratus/stratocu is expected to accompany the front.

Fast cyclonic upper flow accompanying the broad long wave trof will
keep things zipping along and the surface high that moves into the
region in the wake of the cold front moves quickly to the east on
Sunday. This results in the return of low level WAA and moderating
temperatures again Sunday-Monday, with highs approaching normal on
Monday.

Like yesterday we begin to see some differences with the
deterministic model solutions and within members of the GEFS late
Monday into midweek with the handling of short waves moving within
the mean long wave trof. It still appears we will see a cold front
move through the area Monday night into Tuesday. Whether or not it
is accompanied by any precipitation depends on the amplitude of
these aforementioned short waves and the resulting low level
forcing. The ECMWF and GEFS mean are beginning to support a
precipitation threat Tuesday into Tuesday night which should
largely be rain at this point.

Glass

&&

.AVIATION...  (For the 06z TAFs through 06z Thursday Night)
Issued at 1140 PM CDT Wed Oct 30 2019

The eastern edge of a band of wintry precipitation is now edging
into KUIN and KCOU. This band will continue pushing E-NE overnight
and through Thursday morning affecting all of the TAF sites at
some point. The eastern edge of this precipitation band is falling
as some freezing rain/drizzle but this region is expected to
gradually get squeezed out in areal coverage as it approaches and
moves through the STL metro area, where a transition of rain
almost straight to snow is expected there. Rain to snow is
expected to occur between 09-11z in the STL metro area before
tapering to flurries a little bit later. The biggest runway
impacts will likely be at KUIN where snow will occur the longest
but could also impact all the other TAF sites as well, becoming
less likely towards the STL metro sites with a much narrower time
window. Otherwise, look for IFR CIGs to persist for all TAF sites
tonight and then clear out late Thursday morning or in the
afternoon. N surface winds will back to NW and become gusty to
25-30kts later tonight and continue for much of Thursday.

SPECIFICS FOR KSTL: Rain or drizzle will be the main
precipitation-type until around 09/10z with a few hour window of
potentially accumulating snow before it backs off to flurries by
around 12/13z. FZRA probs during the transition looks too low to
mention at this time. Otherwise, IFR conditions to prevail until
Thursday morning with improvement to VFR and clearing during the
afternoon.

TES

&&

.CLIMATE...
Issued at 326 PM CDT Tue Oct 29 2019

Record low max temperatures for Thursday October 31st

St. Louis    41 (1993)
Columbia     39 (1993)
Quincy       36 (1951)

Record low temperatures on Friday November 1st

St. Louis    26 (1954)
Columbia     16 (1895)
Quincy       23 (2014)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning until 10 AM CDT Thursday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO-
     Washington MO.

     Freeze Watch from Thursday evening through Friday morning for
     Sainte Genevieve MO.

     Winter Weather Advisory until 10 AM CDT Thursday for Knox MO-
     Lewis MO-Marion MO-Shelby MO.

IL...Freeze Warning until 10 AM CDT Thursday for Adams IL-Brown IL-
     Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Monroe IL-Montgomery IL-Pike IL-Saint Clair IL.

     Freeze Watch from Thursday evening through Friday morning for
     Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
     Washington IL.

     Winter Weather Advisory until 10 AM CDT Thursday for Adams IL-
     Brown IL.

&&

WFO LSX
Hazardous weather outlook, Oct 30, 3:52 PM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
352 PM CDT Wed Oct 30 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-312100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
352 PM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Rain will transition to a wintry mix and then snow over much of the
area. The greatest potential for any accumulation of snow and ice
will be across northeast Missouri and west central Illinois tonight
where a winter weather advisory is in effect until Thursday morning.
Snow accumulations of 1-3 inches and a light glaze of ice are
expected in northeast Missouri and west central Illinois.

Lows tonight are expected to fall into the upper 20s into the lower
30s over much of Missouri into west central and southwest Illinois. A
freeze warning is in effect late tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The winter weather advisory for northeast Missouri and west central
Illinois is in effect through mid-morning Thursday with snow coming
to an end. Lows Thursday night are expected to fall into the 20s
across the area resulting in a hard freeze. A freeze watch is in
effect for south central Illinois as well as a small part of
southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wintry precipitation observed.

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 11:01 AM CDTRiver Flood WarningLSXCalhoun, Greene, Jersey10 days
Oct 30, 8:22 PM CDTRiver Flood WarningLSXCallaway, Osage3 days
Oct 30, 8:22 PM CDTRiver Flood WarningLSXGasconade, Montgomery38 hr

Nearby

Freeze Warnings in Illinois, 2019Freeze Warnings in Missouri, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.